Ask The Doctor > Questions & Answers > When my sugar is low I experience exaggerated movements Why

When my sugar is low I experience exaggerated movements Why

Patient: When my sugar is low I experience exaggerated movements. Why

 

 

Doctor: Hello,Thank you for your query at AskTheDoctor.comI understand your concern.When our sugar levels are slow, there’ s some disturbance in the electrolyte balance in our body, that causes various neurological issues like exaggerated movements/ giddiness/ vasovagal episode,e.t.cWhy does you sugar levels go so low?Are you on and medication?Feel free to discuss further.

 

 

Comments / Follow Ups

Patient: I’ve been a diabetic 40yrs this is something new as low sugar symptoms. It’s scary. Never had this reaction before

Doctor: By low what has the sugar level?
How are you finding the sugar level?
Also what are the medicines that you are taking?

Patient: Bar easing 49 using accuchek plus meter. Meds lantus and gabapentin

Doctor: Okay when were you diagnosed with Diabetes? Have you ever used insulin?

Patient: 40 yrs ago, lantus & novolog

Doctor: Okay we definitely would need to modify your insulin dosage. Because a sugar level of 49 can be dangerous. Secondly can you get a C peptide test done and follow up?

Patient: Ok thank you very much

Patient: I will check with my doctor and also let him read this for review. Thank you once again

Doctor: Yes, please do.
I once again reiterate, that hypoglycemia is more dangerous than Hyperglycemia.
Regards.

 


Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment